# SDR 2007UALA03236

- Difficulty date: August 19, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 21,671 hours, 2,813 cycles
- Engine: Pwa PW4090
- System (JASC): 2611 · Smoke Detection
- Part: Controller
- Condition: Faulted
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DET CHAN 1 CARGO FWD FORWARD CARGO COMPARTMENT SMOKE DETECTOR CONTROLLER CHANNEL NR 1 FAILURE STATUS.   08-31-07   PERFORMED MTCE ACCESS TERMINAL FWD CARGO SMOKE DETECTOR TEST.  SHOWS  INTERMITTENT FAULT, MSG 26-20021. :REPLACED CARGO SMOKE  DETECTOR.  OP CHECKS GOOD.
